# SDR DXTA2017112900001

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 13,022 hours, 7,918 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RECEIVED AN AMBER CAS WING TANK OVER FULL RT.  WASN'T ABLE TO STOP THE FUEL FROM DUMPING FROM OVERFLOW UNTIL PULLING THE EXTERNAL CENTER TANK TEE HANDLE. AIRCRAFT WAS FUELED TO 7000LBS.  PERFORMED INSPECTIONS AND OPS CHECKS OF RT SURGE TANK FLOAT VALVE. NO FAULTS NOTED. PERFORMED ELECTRICAL CHECKOUT OF RT FUEL TRANSFER VALVE, NO FAULTS NOTED. SET GRAVITY CROSSFLOW SWITCH TO OFF POSITION. PERFORMED OPS CHECK OF GRAVITY TRANSFER SWITCH AND FUEL TRANSFER SYSTEM SATISFACTORY IAW AMM 12-12-10, 28-10-04, 28-20-00, AND 28-21-00.
